# SDR MASA200601825

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,310 hours, 9,943 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE0114123
- Condition: Odor
- Part time: 9,963 hours, 6,839 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7385 IAD - CREW REPORTED FUEL SMELL IN THE COCKPIT WHEN USING THE APU FOR BLEED AIR.  MAINTENANCE REMOVED AND REPLACED THE APU.
